Quadrature Formulas of Closed Type for Solution of Singular Integral Equations

Research output: Contribution to journalJournal article – Annual report year: 1978Researchpeer-review

Standard

Quadrature Formulas of Closed Type for Solution of Singular Integral Equations. / Krenk, Steen.

In: Journal of the Institute of Mathematics and Its Applications, Vol. 22, No. 1, 1978, p. 99-107.

Research output: Contribution to journalJournal article – Annual report year: 1978Researchpeer-review

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{675024bddd224be99c81eb098327f9e7,
title = "Quadrature Formulas of Closed Type for Solution of Singular Integral Equations",
author = "Steen Krenk",
year = "1978",
language = "English",
volume = "22",
pages = "99--107",
journal = "Journal of the Institute of Mathematics and Its Applications",
issn = "0020-2932",
publisher = "Academic Press",
number = "1",

}

RIS

TY - JOUR

T1 - Quadrature Formulas of Closed Type for Solution of Singular Integral Equations

AU - Krenk, Steen

PY - 1978

Y1 - 1978

M3 - Journal article

VL - 22

SP - 99

EP - 107

JO - Journal of the Institute of Mathematics and Its Applications

JF - Journal of the Institute of Mathematics and Its Applications

SN - 0020-2932

IS - 1

ER -